# SDR SWIA201127608

- Difficulty date: September 4, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 15,647 hours, 13,889 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED AT FORWARD FACE UPPER LINTEL FITTING INTERFACE.  (C-CHECK)  REPAIRED PER REO.
